Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1725
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDuman, Oktay-
dc.date.accessioned2019-07-04T14:19:45Z-
dc.date.available2019-07-04T14:19:45Z-
dc.date.issued2014-
dc.identifier.citationDuman, O. (2014). Summability process by singular operators. PUBLICATIONES MATHEMATICAE-DEBRECEN, 85(3-4), 373-386.en_US
dc.identifier.issn0033-3883-
dc.identifier.urihttp://publi.math.unideb.hu/load_pdf.php?p=1907-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1725-
dc.description.abstractThe aim of this paper is to obtain some approximation theorems for a sequence of singular operators that do not have to be positive in general. In the approximation, we mainly use a general matrix summability process introduced by Bell [Order summability and almost convergence, Proc. Amer. Math. Soc. 38 (1973) 548-552], which includes many well-known convergence methods, such as, the ordinary convergence, almost convergence, the Cesaro mean, the order summability, and so on. An application presented at the end of the paper shows that our approximation result is more applicable than the classical aspects.en_US
dc.language.isoenen_US
dc.publisherKossuth Lajos Tudomanyegyetemen_US
dc.relation.ispartofPublicationes Mathematicae-Debrecenen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectsingular operatorsen_US
dc.subjectapproximation by operatorsen_US
dc.subjectA-summability processen_US
dc.subjectalmost convergenceen_US
dc.titleSummability Process by Singular Operatorsen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume85en_US
dc.identifier.issue3.Nisen_US
dc.identifier.startpage373en_US
dc.identifier.endpage386en_US
dc.authorid0000-0001-7779-6877-
dc.identifier.wosWOS:000347913200008-
dc.identifier.scopus2-s2.0-84921405925-
dc.institutionauthorDuman, Oktay-
dc.identifier.doi10.5486/PMD.2014.5977-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ3-
dc.identifier.wosqualityQ3-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

Page view(s)

104
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.